트라보프로스트(Travoprost) 점안제 사용 후 발생한 수부지간(趾間)의 색소침착 1예
A Case of Interdigital Skin Hyperpigmentation of the Hand Following the Use of Travoprost
- 박민지(Minji Park) 임성아(Sung A Lim) 김만수(Man Soo Kim)
- Annals of optometry and contact lens
- Vol.14 No.2
- 115 - 118 (4 pages)
Purpose: To report a case of interdigital skin hyperpigmentation of the hand following the use of travoprost. Case summary: 0.004% travoprost was administered to a 57-year-old man to treat secondary glaucoma that occurred after keratoplasty in his both eyes. After 3 weeks of treatment with 0.004% travoprost. We detected the appearance of skin hyperpigmentation in both eyelids and in the interdigital skin of both hands. Thus, to establish whether 0.004% travoprost was the cause of the hyperpigmentation, we discontinued 0.004% travoprost and observed for a decrease in the amount of pigmentation. The hyperpigmentation of both eyelids and interdigital skin markedly decreased at 1 and 5 months, respectively, after the discontinuation of 0.004% travoprost. Conclusions: Eyelid hyperpigmentation is a commonly known side effect of prostaglandin analogs. The type of interdigital skin hyperpigmentation reported here is a very rare side effect of 0.004% travoprost, highlighting the importance of this first case report from Korea.